# SDR JJBA20140611005

- Difficulty date: June 11, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 32,941 hours, 45,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 HYD FLUID WENT TO ZERO IN FLIGHT.  INSTALLED TEMP FLEX LINE & INSPECTED SYS.
